On bounds for total absolute curvature of surfaces in hyperbolic 3-space

Rémi Langevin, Gil Solanes

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

We construct examples of surfaces in hyperbolic space which do not satisfy the Chern-Lashof inequality (which holds for immersed surfaces in Euclidean space). © 2003 Académie des sciences/Éditions scientifiques et médicales Elsevier SAS. All rights reserved.
Original languageEnglish
Pages (from-to)47-50
JournalComptes Rendus Mathematique
Volume336
DOIs
Publication statusPublished - 1 Jan 2003

Fingerprint Dive into the research topics of 'On bounds for total absolute curvature of surfaces in hyperbolic 3-space'. Together they form a unique fingerprint.

  • Cite this